# SDR F3LA99036

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 73,293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FLT DURING C-CHECK, INSPECTION REPORTED RIGHT A/C BAY VERTICAL WEB CRACKED AT FORWARD END OF RAM AIR DUCT, BBL 41 KEEL BEAM.  MAINTENANCE REPAIRED PER EA 737-57-024.  CYCLES:  91,351.  (X)
